Premsyn PMS Maximum Strength Premenstrual Syndrome Relief  » Medicine  »
3.5
1 votes
Are you familiar with this?
Feel free to rate it!
  • The active ingredients in the medicine are listed as Pamabromin each Caplet - 25 mg , Pryilamine Maleate15 mg, and I noticed there was no ibuprofen or acetaminophen, so I wasn't sure how it worked on my cramps, but it did
  • Overall I think this is a good medication that works for some symptoms
  • I would recommend it to any woman looking for relief from cramps, bloating, and muscle aches due to PMS

    • by mariekay
      TRUSTWORTHY

      all reviews
      If you are a woman, you understand how miserable PMS symptoms can be. As mush as our husbands or significant others’ might joke about it, the truth is that the symptoms that come around every month aren’t funny, and they are no fun to deal with. I get sick every month and usually just take Ibuprofen because that’s usually all we have in the house. But that doesn’t always help all the symptoms, it just good for cramps.

      I began looking for a product that would help with not only cramps, but bloating, headache, backache, irritability, and breast tenderness. I went to the drugstore and I saw numerous products varying in price and descriptions. Most all of them contained caffeine, and a lot of


      them also contained Aspirin.

      I began reading more and I came across Premsyn PMS Relief. What caught my eye was all the symptoms that it claimed to relieve such as tension, irritability, headaches, bloating, backaches, water weight gain, muscle aches, and cramps. Wow, that about covered it. So I picked up a box of Premsyn for about $9.00 for 40 pills. It seemed a little bit expensive, but I figured I would only need them once a month anyway.

      One other thing that made this product different from the others is that is said it was aspirin free and caffeine free. I liked that because I am sensitive to caffeine and aspirin so it was nice to find a product that didn’t contain any of that.

      When I ...


      • took the medication, I did notice that it gave me some relief from some of my symptoms. I’m not sure how it’s supposed to alleviate that dreaded irritability, but it did make my cramps and bloating a little better. The active ingredients in the medicine are listed as Pamabromin each Caplet - 25 mg , Pryilamine Maleate15 mg, and I noticed there was no ibuprofen or acetaminophen, so I wasn’t sure how it worked on my cramps, but it did.

        I also don’t know if the product contains a diuretic, or how exactly it reduces bloating. But I did notice less water retention after a couple days of taking the medication, so somehow it worked for that too.

        I didn’t feel like it made the “PMS” irritability any better,

        I still felt very on edge during those few days. But my body felt better, I was in less pain. The medicine didn’t make me jittery either like some PMS medications can. If anything it made me a little drowsy, but then again, that could have just been a symptom of the PMS itself.

        Overall I think this is a good medication that works for some symptoms. I keep it in the house, but I don’t take it every month. Some months Ibuprofen is all I need. So this box of Premsyn has lasted me a really long time, making it a good b=value for the money. I would recommend it to any woman looking for relief from cramps, bloating, and muscle aches due to PMS.




    • Sidenotes
    • Don't Be Nice. Be Helpful.

    The review was published as it's written by reviewer in February, 2010. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 26802985040728/k2311a028/2.8.10
    Your use of this website constitutes acceptance of the Terms & Conditions
    Privacy Policy